Äquiforme und Bewegungsinvarianten.

Lothar Heffter

Jahresbericht der Deutschen Mathematiker-Vereinigung (1942)

  • Volume: 52, page 29-30
  • ISSN: 0012-0456; 1869-7135

How to cite


Heffter, Lothar. "Äquiforme und Bewegungsinvarianten.." Jahresbericht der Deutschen Mathematiker-Vereinigung 52 (1942): 29-30. <http://eudml.org/doc/146318>.

author = {Heffter, Lothar},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {Foundations of geometry, noneuclidean geometry},
language = {ger},
pages = {29-30},
title = {Äquiforme und Bewegungsinvarianten.},
url = {http://eudml.org/doc/146318},
volume = {52},
year = {1942},

AU - Heffter, Lothar
TI - Äquiforme und Bewegungsinvarianten.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1942
VL - 52
SP - 29
EP - 30
LA - ger
KW - Foundations of geometry, noneuclidean geometry
UR - http://eudml.org/doc/146318
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.